# SDR SWAA2022022469536

- Difficulty date: October 18, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE PANEL 334GB HAS CRACK AT OB CUT-OUT MARKED / ORDERED NEW PANEL FROM STOCK. PANEL WILL BE INSTALLED ON L/H ELEVATOR CLOSE TASK CARD 755-135-01-01Y.
